MathSciNet Relay Station
MathSciNet bibliographic data
MR1485429 12F10
Yukie, Akihiko Prehomogeneous vector spaces and field extensions. III. J. Number Theory 67 (1997), no. 1, 115–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement